Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 52, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 5, 2007, 5:58 PM CDT for Davidson County, Tennessee. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2007, 5:58 PM CDT (22:58 UTC)
- Expired
- Jun 5, 2007, 6:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Davidson County, TN
The radar
The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOHX 052258
SVROHX
TNC037-052330-
/O.NEW.KOHX.SV.W.0052.070605T2258Z-070605T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
558 PM CDT TUE JUN 5 2007
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DAVIDSON COUNTY IN TENNESSEE...
THIS INCLUDES THE CITY OF NASHVILLE...
* UNTIL 630 PM CDT
* AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES WEST OF BELLE MEADE...OR ABOUT 11 MILES
SOUTH OF ASHLAND CITY...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BELLE MEADE BY 605 PM CDT...
FOREST HILLS BY 610 PM CDT...
OAK HILL AND 6 MILES SOUTH OF NASHVILLE BY 615 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3619 8684 3614 8654 3599 8660 3602 8674
3606 8682 3604 8699 3607 8704 3614 8699
3623 8697
$$
31What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:11 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jun 5, 2:11 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 211 PM CDT TUE JUN 5 2007 .DISCUSSION... SHOWERS/TSTMS SCATTERED ACROSS SOUTHERN KY AT MID-AFTERNOON AS UPPER LEVEL SHORT WAVE WORKS THIS WAY. EXPECT THIS ACTIVITY TO MOVE SOUTHEAST INTO MIDDLE TN SHORTLY AND CONTINUE INTO THE EVENING. ISOLATED SEVERE STORMS POSSIBLE. ACTIVITY SHOULD BEGIN TO DROP OFF AROUIND SUNSET. UPPER TROUGH PULLS EAST ON WEDNESDAY ALLOWING UPPER RIDGE TO BUILD BACK INTO THE AREA. RIDGE REMAINS FOR THE NEXT SEVERAL DAYS. THIS WILL ALLOW TEMPS TO HEAT UP WITH MINOR SHORT WAVES MOVING THROUGH THE RIDGE BRINGING AT LEAST A SMALL CHANCE FOR SHOWERS/TSTMS EACH DAY BEGINNING ON FRIDAY AND CONTINUING THROUGH THE WEEKEND. NO DROUGHT BUSTING RAINS IN SIGHT AT THIS TIME. 19 CONSECUTIVE DAYS WITHOUT MEASURABLE RAIN AT THE NASHVILLE AIRPORT. THE RECORD IS 36 DAYS SET BACK IN 1923 (SEP 11TH TO OCT 16TH). && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 60 89 68 92 / 10 10 10 10 CLARKSVILLE 58 89 67 90 / 10 10 10 10 CROSSVILLE 56 84 62 84 / 20 10 10 10 COLUMBIA 61 90 68 91 / 10 10 10 10 LAWRENCEBURG 61 90 67 90 / 10 10 10 10 WAVERLY 59 90 67 91 / 10 10 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && BOYD
Hazardous weather outlook, Jun 5, 4:41 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 441 AM CDT TUE JUN 5 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-060945- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 441 AM CDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 04
In the hours before
Special weather statement, Jun 5, 4:27 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 427 PM CDT TUE JUN 5 2007 TNZ005-006-023-052230- HOUSTON-MONTGOMERY-STEWART- 427 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING HOUSTON...MONTGOMERY AND STEWART COUNTIES... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOVER...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN HOUSTON...STEWART AND MONTGOMERY COUNTIES...INCLUDING THE CITY OF DOVER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL AND STRONG GUSTY WINDS IS EXPECTED WITH THIS STORM. 31
Special weather statement, Jun 5, 5:18 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 518 PM CDT TUE JUN 5 2007 TNZ022-024>026-052315- BENTON-CHEATHAM-DICKSON-HUMPHREYS- 518 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING BENTON...CHEATHAM...DICKSON AND HUMPHREYS COUNTIES... AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF ASHLAND CITY TO CAMDEN...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN BENTON...CHEATHAM...DICKSON AND HUMPHREYS COUNTIES... INCLUDING THE CITIES OF CAMDEN...WAVERLY...NEW JOHNSONVILLE... MCEWEN...ASHLAND CITY...DICKSON...BURNS...KINGSTON SPRINGS AND PEGRAM...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...DANGEROUS LIGHTNING AND BRIEF WINDS GUST ARE EXPECTED WITH THESE STORMS. 31
Local storm report, Jun 5, 5:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
545 PM CDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL MCEWEN 36.11N 87.64W
06/05/2007 E0.75 INCH HUMPHREYS TN PUBLIC
&&
JCOHENSpecial weather statement, Jun 5, 5:45 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 545 PM CDT TUE JUN 5 2007 TNZ011-031-033-052315- JACKSON-OVERTON-PICKETT- 545 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING JACKSON...OVERTON AND PICKETT COUNTIES... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF JAMESTOWN TO 8 MILES SOUTHEAST OF RED BOILING SPRINGS...MOVING SOUTHEAST AT 30 MPH. PEOPLE IN NORTHERN JACKSON...NORTHERN OVERTON AND SOUTHWESTERN PICKETT COUNTIES...INCLUDING THE CITY OF LIVINGSTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. 31
Special weather statement, Jun 5, 5:53 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 553 PM CDT TUE JUN 5 2007 TNZ008-024>028-057-059-060000- CHEATHAM-DAVIDSON-DICKSON-HICKMAN-HUMPHREYS-SUMNER-WILLIAMSON-WILSON- 553 PM CDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS WERE AFFECTING CHEATHAM...DAVIDSON... DICKSON...HICKMAN...HUMPHREYS...SUMNER...WILLIAMSON AND WILSON COUNTIES... AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HENDERSONVILLE TO 10 MILES SOUTHWEST OF DICKSON TO 10 MILES SOUTH OF WAVERLY... MOVING SOUTHEAST AT 30 MPH. PEOPLE IN DAVIDSON...HICKMAN...SOUTHEASTERN DICKSON...SOUTHERN CHEATHAM...SOUTHERN HUMPHREYS...SOUTHWESTERN SUMNER...WILLIAMSON AND WILSON COUNTIES...INCLUDING THE CITIES OF GREEN HILL...NASHVILLE...LAKEWOOD...PEGRAM...KINGSTON SPRINGS...BELLE MEADE...MOUNT JULIET...FAIRVIEW AND FOREST HILLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS GUST UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:33 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.